# SDR UIEA2021040600839

- Difficulty date: April 2, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 18,527 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Lt A/C Pack Temp
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT FL 400 L PACK TEMP EICAS MESSAGE FOLLOWED BY L PACK OFF.  ACCOMPLISHED QRH AND RESET PACK. PACK LIGHTS EXTINGUISHED AND CONTINUED IN STBY.( PERFORMED BITE TEST ON L PACK TEMP CONTROLLER BOX 1. NO FAULTS NOTED AND OPS CHECK OF L PACK GOOD IAW B767 AMM 21-51-14. )
